# SDR UALA2012082804826

- Difficulty date: August 26, 2012
- Submitted: November 3, 2012
- Operation: Air carrier
- Aircraft: N660UA
- Make and model: Boeing 767322
- Aircraft serial: 27115
- Aircraft time: 83,497 hours, 13,329 cycles
- Engine: Pwa PW4060
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Gasket
- Part number: SEA2005121
- Condition: Out Of Position
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE HORZ STAB HAS APPROX 4 FT RUBBER GASKET HANGING DOWN.  BLADE SEAL AND REMAINING SEALANT MATERIAL ARE SECURED AND UNDAMAGED.  SPEED TAPE APPLIED PER ECRA 5510-02249.  ACP DAILY INSP OF SPEED TAPE SECURITY.  REAPPLY IF NECESSARY.  REPAIR AND REAPPLY SEALANT WITHIN 50 FLT HOURS.  REF IPC 55-10-01-010 NEED SEAL PCN 820-0042 6FT AND 30  754-1379 BOLTS. ACP INSPECTION OF SPEED TAPE ON LEFT SIDE OF HORZ STAB, FOUND SECURED AND UNDAMAGED.
